MathSciNet Relay Station
MathSciNet bibliographic data
MR2297033 35Q53
Escauriaza, L.; Kenig, C. E.; Ponce, G.; Vega, L. On uniqueness properties of solutions of the $k$-generalized KdV equations. J. Funct. Anal. 244 (2007), no. 2, 504–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement